# SDR S2YA02048

- Difficulty date: November 26, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N359SK
- Make and model: Dorner DO328300
- Aircraft serial: 3202
- Engine: Pwa PW306B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH OF FLIGHT 2288 MKE-IAD THE CREW SELECTED GEAR DOWN BUT NOSE GEAR INDICATOR DID NOT ILLUMINATE.  THE CREW HAD THE FIRE TRUCK ROLL AS A PRECAUTION.  THE CREW MADE AN UNEVENTFUL LANDING.  MECHANIC REPLACED THE BULBS AND RELEASED THE AIRCRAFT.
